# SDR SWAA2023053142261

- Difficulty date: April 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** AFT CARGO COMPARTMENT R/H 'Z' CHANNEL FRON STA 807 TO 767 HAS SEVERAL POINT OF CORROSION<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT SHIELD AT STA 767-807 RBL 21 PER REF SRM 51-40-02-0G-0;[02] INSTALLED NEW AFT CARGO COMPARTMENT SHIELD AT STA 767-807 RBL 21 PER REF SRM 51-40-02-0G-0.;[03] VERIFIED ALL STEPS
